# SDR MASA2012021534424

- Difficulty date: February 15, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 22,248 hours, 17,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LEVEL FLOOD LIGHT AT ROW 15 INOPERATIVE ON POST FLIGHT INSPECTION.  MAINTENANCE REPLACED THE LAMP.
